JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON ENTIRE SOLUTIONS OF NONLINEAR DIFFERENCE-DIFFERENTIAL EQUATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON ENTIRE SOLUTIONS OF NONLINEAR DIFFERENCE-DIFFERENTIAL EQUATIONS
Wang, Songmin; Li, Sheng;
  PDF(new window)
 Abstract
In this paper, we study the non-existence of finite order entire solutions of nonlinear differential-difference of the form $$f^n+Q(z,f)
 Keywords
difference-differential polynomial;differential polynomial;difference-differential equation;Nevanlinna theory;
 Language
English
 Cited by
1.
Exponential Polynomials as Solutions of Differential-Difference Equations of Certain Types, Mediterranean Journal of Mathematics, 2016, 13, 5, 3015  crossref(new windwow)
2.
Meromorphic Solutions of Complex Differential–Difference Equations, Results in Mathematics, 2017  crossref(new windwow)
3.
Good Linear Operators and Meromorphic Solutions of Functional Equations, Journal of Complex Analysis, 2015, 2015, 1  crossref(new windwow)
 References
1.
Y. M. Chiang and S. J. Feng, On the Nevanlinna characteristic of f(z+$\eta$) and difference equations in the complex plane, Ramanujan J. 16 (2008), no. 1, 105-129. crossref(new window)

2.
J. Clunie, On integral and meromorphic functions, J. London Math. Soc. 37 (1962), 17-27.

3.
R. G. Halburd and R. J. Korhonen, Difference analogue of the lemma on the logarithmic derivative with applications to difference equations, J. Math. Anal. Appl. 314 (2006), no. 2, 477-487. crossref(new window)

4.
W. K. Hayman, Meromorphic Functions, Clarendon Press, Oxford, 1964.

5.
J. Heittokangas, R. Korhonen, and I. Laine, On meromorphic solutions of certain non-linear differential equations, Bull. Austral. Math. Soc. 66 (2002), no. 2, 331-343. crossref(new window)

6.
I. Laine, Nevanlinna Theory and Complex Differential Equations, De Gruyter, Berlin, 1993.

7.
I. Laine and C. C. Yang, Clunie theorems for difference and q-difference polynomials, J. Lond. Math. Soc. (2) 76 (2007), no. 3, 556-566. crossref(new window)

8.
P. Li and C. C. Yang, On the nonexistence of entire solutions of certain type of nonlinear differential equations, J. Math. Anal. Appl. 302 (2006), no. 2, 827-835.

9.
C. C. Yang and I. Laine, On analogies between nonlinear difference and differential equations, Proc. Japan Acad. Ser. A Math. Sci. 86 (2010), no. 1, 10-14. crossref(new window)

10.
C. C. Yang and P. Li, On the transcendental solutions of a certain type of nonlinear differential equations, Arch. Math. (Basel) 82 (2004), no. 5, 442-448.

11.
C. C. Yang and Z. Ye, Estimates of the proximate function of differential polynomials, Proc. Japan Acad. Ser. A Math. Sci. 83 (2007), no. 4, 50-55. crossref(new window)